# SDR DALA201804232726

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOOR GALLEY MOUNT FITTING CORRODED AT RBL 51, BS 1720. REMOVED AND REPLACED THE FITTING IAW SRM 51-40-02,  SECT 9, 51-40-04,  AND DWG 415N4001.
